Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 63, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jul 9, 2015, 8:55 PM EDT for Sandusky County, Wood County, Ohio. It was in force for 59 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2015, 8:55 PM EDT (00:55 UTC)
- Expired
- Jul 12, 2015, 7:36 AM EDT
- In force
- 59 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Sandusky County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 133 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Portage River at Woodville (WDVO1). The gauge peaked at 12.51 ft at Jul 11, 2015, 4:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 12.5 ft
- Major stage
- 13.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
913 WGUS41 KCLE 100055 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 855 PM EDT THU JUL 9 2015 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-100855- /O.NEW.KCLE.FL.W.0063.150710T0055Z-150710T1200Z/ /WDVO1.1.ER.150709T2337Z.150710T0030Z.150710T0600Z.NO/ 855 PM EDT THU JUL 9 2015 The National Weather Service in Cleveland has issued a * Flood warning for the Portage River At Woodville * From this evening until Friday morning * At 8:30 PM Thursday the stage was...9.1 feet * Minor flooding is occurring and Minor flooding is forecast * Flood stage is 9.0 feet * The river will fall to below flood stage by late tonight. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$ THOMPSON
10 follow-up statements
841 WGUS81 KCLE 100909 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 509 AM EDT FRI JUL 10 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-101709- /O.EXT.KCLE.FL.W.0063.000000T0000Z-150711T1551Z/ /WDVO1.1.ER.150709T2337Z.150710T1800Z.150711T0951Z.NO/ 509 AM EDT FRI JUL 10 2015 The flood warning continues for The Portage River At Woodville. * At 4:30 AM Friday the stage was 9.9 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. The river is expected to crest just above 10 feet early this afternoon and is expected to drop below flood stage Saturday morning. * At 11.0 feet...The river floods Trail Marker Park up to Erie Street. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$
648 WGUS81 KCLE 101628 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1228 PM EDT FRI JUL 10 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-110028- /O.EXT.KCLE.FL.W.0063.000000T0000Z-000000T0000Z/ /WDVO1.1.ER.150709T2337Z.150710T1800Z.000000T0000Z.NO/ 1228 PM EDT FRI JUL 10 2015 The flood warning continues for The Portage River At Woodville. * At 11:30 AM Friday the stage was 10.8 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will rise to near 11.1 feet by this afternoon. Additional rises are possible thereafter. * At 12.0 feet...Lower portions of South Cherry Street near Trail Marker Park inundated. Water approaches property south of Pemberville Road. * At 11.0 feet...The river floods Trail Marker Park up to Erie Street. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$
281 WGUS81 KCLE 110015 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 815 PM EDT FRI JUL 10 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-110815- /O.EXT.KCLE.FL.W.0063.000000T0000Z-150712T1245Z/ /WDVO1.1.ER.150709T2337Z.150710T2330Z.150712T0645Z.NO/ 815 PM EDT FRI JUL 10 2015 The flood warning continues for The Portage River At Woodville. * At 7:30 PM Friday the stage was 12.1 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will fall to below flood stage on Sunday. * At 13.0 feet...Flood waters inundate basements of property adjecent to the river near Pemberville. In Woodville Trail Marker Park and adjacent low lying roads inundated. * At 12.0 feet...Lower portions of South Cherry Street near Trail Marker Park inundated. Water approaches property south of Pemberville Road. * At 11.0 feet...The river floods Trail Marker Park up to Erie Street. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$ Sefcovic
485 WGUS41 KCLE 110131 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 931 PM EDT FRI JUL 10 2015 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-110931- /O.EXT.KCLE.FL.W.0063.000000T0000Z-150712T1410Z/ /WDVO1.2.ER.150709T2337Z.150711T0600Z.150712T0810Z.NO/ 931 PM EDT FRI JUL 10 2015 ...Forecast flooding increased from Minor to Moderate severity...The flood warning conitnues for the Portage River At Woodville * Until Sunday morning * At 8:30 PM Friday the stage was...12.2 feet * Minor flooding is occurring and Moderate flooding is forecast * Flood stage is 9.0 feet * At 13.0 feet...Flood waters inundate basements of property adjecent to the river near Pemberville. In Woodville Trail Marker Park and adjacent low lying roads inundated. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$ Sefcovic
984 WGUS81 KCLE 110900 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 500 AM EDT SAT JUL 11 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-111700- /O.EXT.KCLE.FL.W.0063.000000T0000Z-150712T1452Z/ /WDVO1.2.ER.150709T2337Z.150711T0830Z.150712T0852Z.NO/ 500 AM EDT SAT JUL 11 2015 The flood warning continues for The Portage River At Woodville. * At 4:30 AM Saturday the stage was 12.5 feet. * Flood stage is 9.0 feet. * Moderate Flooding is occurring and Minor flooding is forecast. * Forecast...the river will fall to below flood stage by early Sunday morning. * At 13.0 feet...Flood waters inundate basements of property adjacent to the river near Pemberville. In Woodville Trail Marker Park and adjacent low lying roads inundated. * At 12.0 feet...Lower portions of South Cherry Street near Trail Marker Park inundated. Water approaches property south of Pemberville Road. * At 11.0 feet...The river floods Trail Marker Park up to Erie Street. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$
861 WGUS81 KCLE 111436 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1036 AM EDT SAT JUL 11 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-112236- /O.EXT.KCLE.FL.W.0063.000000T0000Z-150712T2040Z/ /WDVO1.2.ER.150709T2337Z.150711T0830Z.150712T1440Z.NO/ 1036 AM EDT SAT JUL 11 2015 The flood warning continues for The Portage River At Woodville. * At 10:30 AM Saturday the stage was 12.4 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will fall to below flood stage by Sunday morning. * At 13.0 feet...Flood waters inundate basements of property adjecent to the river near Pemberville. In Woodville Trail Marker Park and adjacent low lying roads inundated. * At 12.0 feet...Lower portions of South Cherry Street near Trail Marker Park inundated. Water approaches property south of Pemberville Road. * At 11.0 feet...The river floods Trail Marker Park up to Erie Street. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$
255 WGUS81 KCLE 111935 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 335 PM EDT SAT JUL 11 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-120335- /O.CON.KCLE.FL.W.0063.000000T0000Z-150712T2040Z/ /WDVO1.2.ER.150709T2337Z.150711T0830Z.150712T1440Z.NO/ 335 PM EDT SAT JUL 11 2015 The flood warning continues for The Portage River At Woodville. * At 3:30 PM Saturday the stage was 12.0 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will fall to below flood stage by Sunday morning. * At 13.0 feet...Flood waters inundate basements of property adjecent to the river near Pemberville. In Woodville Trail Marker Park and adjacent low lying roads inundated. * At 12.0 feet...Lower portions of South Cherry Street near Trail Marker Park inundated. Water approaches property south of Pemberville Road. * At 11.0 feet...The river floods Trail Marker Park up to Erie Street. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$
452 WGUS81 KCLE 120329 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1129 PM EDT SAT JUL 11 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-121129- /O.CON.KCLE.FL.W.0063.000000T0000Z-150712T2040Z/ /WDVO1.2.ER.150709T2337Z.150711T0830Z.150712T1440Z.NO/ 1129 PM EDT SAT JUL 11 2015 The flood warning continues for The Portage River At Woodville. * At 10:30 PM Saturday the stage was 11.2 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will fall to below flood stage by Sunday morning. * At 11.0 feet...The river floods Trail Marker Park up to Erie Street. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$ Sefcovic
689 WGUS81 KCLE 121036 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 636 AM EDT SUN JUL 12 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-121700- /O.EXT.KCLE.FL.W.0063.000000T0000Z-150712T1700Z/ /WDVO1.2.ER.150709T2337Z.150711T0830Z.150712T1100Z.NO/ 636 AM EDT SUN JUL 12 2015 The flood warning continues for The Portage River At Woodville. * At 6:30 AM Sunday the stage was 9.1 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring. * Forecast...the river will fall to below flood stage this morning. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$
686 WGUS81 KCLE 121136 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 736 AM EDT SUN JUL 12 2015 ...The flood warning is cancelled for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-121206- /O.CAN.KCLE.FL.W.0063.000000T0000Z-150712T1700Z/ /WDVO1.2.ER.150709T2337Z.150711T0830Z.150712T1040Z.NO/ 736 AM EDT SUN JUL 12 2015 The flood warning is cancelled for The Portage River At Woodville. * At 7:30 AM Sunday the stage was 8.7 feet. * Flood stage is 9.0 feet. * Fell below flood stage at 6:40 AM Sunday. * Forecast...the river will fall to 4.9 feet by Monday morning. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 9, 7:37 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 9, 7:37 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
737 PM EDT THU JUL 9 2015
.SYNOPSIS...
LOW PRESSURE ACROSS NORTHWEST PENNSYLVANIA WILL CONTINUE TO SHIFT
EAST THIS EVENING. HIGH PRESSURE WILL SETTLE OVER THE LOWER GREAT
LAKES AND OHIO VALLEY FOR FRIDAY AND SATURDAY. AN ACTIVE WARM
FRONT WILL SLOWLY LIFT NORTHEAST ACROSS THE REGION BETWEEN SUNDAY
AND MONDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
6PM UPDATE...CLEARED OUT THE RAIN SHOWERS A BIT FASTER IN THE
NORTH BASED ON CURRENT TRENDS. ALLOWED SHOWERS TO LINGER A FEW
HOURS LONGER IN THE FAR SERN COUNTIES. SPOTTY DRIZZLE WILL STILL
BE POSSIBLE ACROSS THE ENTIRE FA TONIGHT...ALONG WITH POCKETS OF
FOG.
PREVIOUS DISCUSSION...AREAS OF DRIZZLE...LIGHT RAIN...AND LOW
CLOUDS REMAIN ON THE BACKSIDE OF THE LOW PRESSURE SYSTEM THAT
MOVED ACROSS THE AREA TODAY. WITH TIME THIS EVENING THIS
PRECIPITATION IS EXPECTED TO COME TO AN END AS DRIER AIR WORKS
INTO THE AREA. CLOUD COVER WILL BE SLOW TO EXIT AND WE MAY ONLY
GET PARTIAL CLEARING ACROSS THE FAR NORTH. DEWPOINTS HAVE BEEN
SLOW TO DROP AND REMAIN IN THE 60S INTO SOUTHERN MI. SO IF WE
CLEAR ACROSS THE NORTH...THIS MAY BE REPLACED BY FOG. NOT ENTIRELY
CONFIDENT IN THIS SCENARIO AND THEREFORE HAVE NOT MENTIONED FOG IN
THE FORECAST. GENERALLY LOOKING AT UPPER 50S/LOWER 60S FOR LOWS
TONIGHT. THIS IS A FEW DEGREES WARMER THAN GUIDANCE BECAUSE OF THE
CLOUD COVER.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE BEGINS TO BUILD ACROSS THE LOWER LAKES AND UPPER
OHIO VALLEY ON FRIDAY. UNFORTUNATELY AN UPPER DISTURBANCE/MINOR
SHORTWAVE WILL CROSS THE OHIO VALLEY BETWEEN FRIDAY AND FRIDAY
NIGHT. THIS WILL KEEP MOSTLY CLOUDY SKIES ACROSS THE FAR SOUTH AND
HAVE HAD TO INCLUDE A SMALL CHANCE OF A SHOWER/TS. MODELS VARY ON
ITS IMPACT AND TIMING FOR THE AREA BUT FOR THE MOST PART IT WILL
BE SOUTH OF OUR AREA. UPPER 70S FOR HIGHS FRIDAY.
DRY WEATHER CONTINUES FRIDAY NIGHT AND THROUGH SATURDAY. BIGGEST
FORECAST CHANGE WAS TO DRAMATICALLY DECREASE THE SKY COVER
FORECAST FOR SATURDAY. WARM FRONT WELL TO THE SOUTHWEST YET AND
UPPER JET WILL BE WELL TO OUR NORTHEAST. WILL ALLOW TEMPERATURES
TO GET INTO THE LOWER 80S.
FORECAST GETS TO BE A LITTLE MORE UNCERTAIN AS WE HEAD THROUGH
SUNDAY. WARM FRONT IS EXPECTED TO BE ACTIVE AS IT BEGINS TO LIFT
NORTHEAST. MODELS HAVE CONSISTENTLY BEEN ADVERTISING SHORTWAVE
ENERGY TO TOP THE BUILDING CENTRAL U.S. RIDGE. OF COURSE THESE
DETAILS CANNOT BE RESOLVED YET...BUT INDICATIONS ARE THAT WE WILL
SEE SHOWERS/THUNDERSTORMS AT SOME POINT LATE IN THE WEEKEND.
TEMPERATURES COULD BE WARMER ON SUNDAY IF CONVECTION HOLDS
OFF...BUT FOR NOW AROUND 80 WILL DO. HUMIDITY LEVELS WILL BE ON
THE RISE.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
THE LONG TERM BEGINS ON MONDAY WITH MANUAL PROGS SHOWING A WARM
FRONT MOVING INTO THE AREA UNDER A GENERAL TROUGH PATTERN ALOFT.
THIS WARM FRONT WILL STALL ACROSS THE AREA DURING THE DAY. BY
TUESDAY MORNING HEIGHTS DROP A BIT AS THE UPPER TROUGH SAGS FURTHER
TOWARD THE AREA. THE STATIONARY FRONT WILL STILL BE ACROSS NRN OHIO
AND ANOTHER COLD FRONT WILL BE DROPPING SOUTH ACROSS THE GREAT
LAKES. BY WEDNESDAY MORNING THE FIRST FRONT WILL DRIFT FURTHER BIT
BUT WILL REMAIN IN OHIO. THE SECOND COLD FRONT WILL BE ON THE SOUTH
SHORE OF LAKE ERIE SUNRISE WEDNESDAY AND WILL DROP SOUTH ACROSS THE
AREA DURING THE MORNING. THURSDAY WEAK HIGH PRESSURE TRIES TO BUILD
IN. GUIDANCE TEMPS WERE CLOSE TO NORMAL MONDAY THROUGH WEDNESDAY AND
NEAR TO A COUPLE DEGREES BELOW ON THURSDAY. KEPT A CHANCE OF PRECIP
IN MOST PERIODS.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
DRY AIR AT MID LEVELS CONTINUES TO MOVE INTO THE AREA FROM THE
NORTH. UNFORTUNATELY LITTLE IN THE WAY OF DRYING IS EXPECTED IN
THE LOW LEVELS. MUCH OF THE AREA HAS IMPROVED TO MVFR WITH VFR
CURRENTLY AT KERI. HOWEVER...STRATUS AND DRIZZLE CONTINUE IN THE
SOUTH. MAY SEE CONDITIONS BRIEFLY IMPROVE THIS EVENING BUT
WIDESPREAD IFR CONDITIONS ARE EXPECTED INLAND OVERNIGHT. CLEARING
MAY REACH KTOL IN A COUPLE OF HOURS AND IF IT DOES IT WILL JUST
HASTEN THE FOG AND STRATUS DEVELOPMENT. WILL TRY TO KEEP KERI AND
KCLE MVFR. CONDITIONS SHOULD IMPROVE FRIDAY MORNING AS SURFACE
DEWPOINTS FINALLY DROP. LIGHT AND VARIABLE FLOW IS EXPECTED MOST
OF THE PERIOD.
OUTLOOK...NON VFR IN SHOWERS AND THUNDERSTORMS SUNDAY INTO
MONDAY.
&&
.MARINE...
SURFACE LOW AROUND ERIE PA WITH WINDS TURNING NORTHERLY 10 TO 20
KNOTS IN ITS WAKE. WAVE REPORTS NEAR THE SOUTH SHORE HAVE BEEN
READING NEAR 4 FEET. WILL CONTINUE WITH THE SMALL CRAFT ADVISORY
INTO THE EVENING ON PRINCIPLE GIVEN THE ONSHORE FLOW. LATE THIS
EVENING AND OVERNIGHT WINDS AND WAVES WILL DROP OFF AS THE LOW MOVES
EAST AND HIGH PRESSURE BUILDS IN FROM THE WEST. THE HIGH WILL REMAIN
IN CONTROL THROUGH SATURDAY. SUNDAY A WARM FRONT WILL APPROACH FROM
THE SOUTHWEST AND SHOULD MOVE ONTO THE LAKE SUNDAY NIGHT OR EARLY
MONDAY. TUESDAY A COLD FRONT WILL APPROACH FROM THE NORTH. IN
GENERAL ASIDE FROM THIS EVENING...WINDS WILL REMAIN 10 KNOTS OR LESS
THROUGH MOST OF THE PERIOD. WAVES WILL REMAIN 2 FEET OR LESS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ144>149.
&&
SYNOPSIS...OUDEMAN
NEAR TERM...MAYERS/OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...TK
AVIATION...KUBINA
MARINE...TKHazardous weather outlook, Jul 9, 3:19 PM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 319 PM EDT THU JUL 9 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-101930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 319 PM EDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN UNSETTLED WEATHER PATTERN IS EXPECTED LATE SUNDAY THROUGH NEXT WEEK WITH SHOWERS AND THUNDERSTORMS POSSIBLE MOST DAYS. LOCALLY HEAVY RAIN MAY OCCUR WITH FLOODING POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-101930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 319 PM EDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.